# SDR AALA202304201571

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 7,268 hours, 1,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT L2 DOOR NEEDS SERVICING, PRESSURE LOW ON DOOR DAMPER. RECHARGED DOOR DAMPER ON EMERGENCY EXIT L2 DOOR IN ACCORDANCE WITH AMM 52-10-00.
